Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 67, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 19, 2025, 8:32 PM CDT for Sheboygan County, Wisconsin. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2025, 8:32 PM CDT (01:32 UTC)
- Expired
- Jun 19, 2025, 9:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 537 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1857 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:52 PM CDT, 4 hours 40 minutes earlier. Its key messages:
- Area of storms is tracking across southeast WI late this afternoon.
- A thunderstorm complex developing over southeast Minnesota overnight is expected to spread into south central Wisconsin Friday morning, but severe storms are not anticipated.
- Hot and humid conditions are expected Saturday through Monday. Maximum heat indices of 100 to 105 degrees are forecast each day. Highest confidence in reaching 105 degree heat index in southeast WI so an Extreme Heat Warning is in effect there.
Area forecast discussion, Jun 19, 3:52 PM CDT, 4 hours 40 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 352 PM CDT Thu Jun 19 2025 .KEY MESSAGES... - Area of storms is tracking across southeast WI late this afternoon. - A thunderstorm complex developing over southeast Minnesota overnight is expected to spread into south central Wisconsin Friday morning, but severe storms are not anticipated. - Hot and humid conditions are expected Saturday through Monday. Maximum heat indices of 100 to 105 degrees are forecast each day. Highest confidence in reaching 105 degree heat index in southeast WI so an Extreme Heat Warning is in effect there. && .SHORT TERM... Issued 352 PM CDT Thu Jun 19 2025 Tonight and Friday: An area of showers and thunderstorms (that rolled in from a weak storm complex that developed over northwest WI this morning) is now tracking through southeast Wisconsin. Efficient mixing is causing gusty winds up to 40 mph with these low-topped storms. Another area of storms is developing in the Eau Claire area and that may also clip our northern counties from the Dells to Sheboygan during the late evening. The next complex is expected to develop along the nose of the low level jet over southeast MN early Friday morning, around 3 or 4 AM. That complex will track east-southeast into southwest and south central WI Friday morning. The strongest portion of that complex should remain just to the west of our forecast area, toward northeast IA and maybe Grant County WI. Nevertheless, with the low level jet leaning over into southern WI, any more robust thunderstorm could mix down winds up to 50 mph for areas west of I-94. Instability will be lacking, but shear will be strong Friday morning. Gusty southwest winds are expected Friday from mid morning through mid afternoon due to mixing. Temperatures will be similar to today with highs in the lower 80s. The 12Z GFS tries to light up showers and storms along the warm front that will be sliding northward through southern WI Friday night. This is the only model that is doing this so far. There is a better chance of storms over northern WI. Cronce && .LONG TERM... Issued 352 PM CDT Thu Jun 19 2025 Saturday through Thursday: The weekend looks hot and humid. A 500 mb 594 dm ridge is expected to develop across the SErn CONUS on Saturday and expand to include most of the eastern half of the country by Sunday. A surface high will also be centered across the SE US. To the NW, a surface boundary will linger through the weekend from the central High Plains to the Red River Valley. Gusty SWrly winds will exist between these features which will pump warm and humid air into the area through the weekend. 850mb temps are forecast to climb to the mid 20s on Saturday and Sunday which equates to surface temps in the low/mid 90s. Areas of far SE WI will see downsloping from the Kettle Moraine which boosts temps a few degrees resulting in weekend high temps in the mid/upper 90s. The SW winds will also transport a much more humid air mass into the region with dew points in the low/mid 70s through the weekend. The combination of air temps in the 90s and dew points in the 70s will produce peak afternoon heat index values near 100 degrees each afternoon. Areas of far SE WI may see heat index values approach 105 degrees due to the expected warmer air temps. In addition to the hot daytime temps, overnight lows are forecast to remain quite warm in the mid/upper 70s both Saturday and Sunday night's. It is possible that record high and/or record warm low temperature records are set over the weekend. Record high temps are more likely at MKE than MSN, but warm low temp records are possible at both locations. With the gusty southwest winds, dewpoints may be lowered a bit, which would affect the heat index values. We took this into account by blending the NBM with CONSMOS, so dewpoints are conservative around 70 near the lakeshore each afternoon. We have the highest confidence in southeast WI reaching heat index values of 105 each afternoon Sat-Mon, and it is also a vulnerable area that is used to having the lake breeze cool them down. Without a lake breeze these days, this heat will feel very extreme. Therefore, issued an Extreme Heat Watch for Milwaukee, Racine and Kenosha Counties Sat afternoon through late Monday afternoon. Additional counties may need to be added. A Heat Advisory will be needed elsewhere each day. The upper level pattern begins to break down on Monday, but a hot and humid day is once again expected with similar temp and heat index conditions as from the weekend. The surface boundary is forecast to approach from the NW late in the day representing the next chance for showers and storms. The upper level flow becomes more zonal by the middle of next week which would imply the boundary will no have much of a push north or south. The forecast for the remainder of the week depends on the position of that boundary. This could result in multiple rounds of showers and storms, but it is far too early to attempt to pin down timing or location. Locations south of boundary will remain warm and humid. BMiller/Cronce && .AVIATION... Issued 352 PM CDT Thu Jun 19 2025 An area of showers and thunderstorms are tracking southward through southeast WI late this afternoon. Gusts up to 40 kt are possible, along with brief MVFR cig/vsby. Showers and a few thunderstorms may skirt the area from Wisconsin Dells to Sheboygan overnight. A thunderstorm complex developing over southeast MN late tonight is expected to track into south central WI Friday morning. A few gusts to 50 kt will be possible west of I-94 in any stronger storms. West-southwest winds will increase just above the surface late tonight into Friday morning as the low level jet moves overhead, so Low Level Wind Shear is expected for Madison, and possible farther east. Cronce && .MARINE... Issued 352 PM CDT Thu Jun 19 2025 Gusty southwest winds are expected Friday late morning through early afternoon over land areas, and could impact the NSH area within the first mile of the lakeshore. Not enough confidence in Small Craft conditions being met, so no advisory at this time. There is higher confidence for Small Craft Advisory criteria to be met along the lakeshore Saturday and Sunday with gusty southwest winds. Cronce && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 19, 2:58 PM CDT, 5 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 258 PM CDT Thu Jun 19 2025 WIZ046-047-051-052-056>060-062>072-202000- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 258 PM CDT Thu Jun 19 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight There is a chance of thunderstorms this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a chance of Friday morning thunderstorms, mainly west of I-94. Hot and humid conditions Saturday through Monday. Heat indices ranging from 100 to 105 degrees. Chances for thunderstorms at times Monday through Thursday. Moderate swim risk will be possible at times this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-202000- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 258 PM CDT Thu Jun 19 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Chance of thunderstorms through early evening. .DAYS TWO THROUGH SEVEN...Friday through Thursday Southwest wind gusts up to 25 kt are possible Friday. Small Craft Advisory thresholds will likely be met for Saturday and Sunday with an additional chance Monday. Chances for thunderstorms at times Friday and again Monday through Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-202000- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 258 PM CDT Thu Jun 19 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Patchy fog is possible over the north half. Chance of thunderstorms through mid evening. .DAYS TWO THROUGH SEVEN...Friday through Thursday Chance of thunderstorms at times Friday and again Monday through Thursday. MRC www.weather.gov/mkx
In the hours before
Local storm report, Jun 19, 3:03 PM CDT, 5 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
303 PM CDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM Tstm Wnd Gst 3 NNW Sheboygan Falls 43.77N 87.85W
06/19/2025 M46 MPH Sheboygan WI ASOS
Sheboygan ASOS.
&&Special weather statement, Jun 19, 8:18 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
818 PM CDT Thu Jun 19 2025
WIZ052-200200-
Sheboygan WI-
818 PM CDT Thu Jun 19 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN SHEBOYGAN COUNTY THROUGH
900 PM CDT...
At 818 PM CDT, Doppler radar was tracking a strong thunderstorm over
Camp Rokilio Scout Camp, or 7 miles northwest of Howards Grove,
moving southeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Elkhart Lake, Haven, Gibbsville, and
Johnsonville.
This includes Interstate 43 between mile markers 113 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4357 8779 4354 8779 4389 8808 4389 8773
4381 8773 4376 8770 4374 8771 4370 8770
TIME...MOT...LOC 0118Z 324DEG 40KT 4391 8793
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HEERENThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:18 PM CDT | Special Weather Statement | MKX | Sheboygan | 42 min |
| Jun 19, 8:22 PM CDT | Special Marine Warning | MKX | 53 min | |
| Jun 19, 9:06 PM CDT | Special Marine Warning | MKX | 39 min | |
| Jun 19, 9:33 PM CDT | Special Marine Warning | MKX | 42 min | |
| Jun 20, 2:37 AM CDT | Extreme Heat Warning | MKX | Kenosha, Milwaukee, Racine | 4 days |
| Jun 20, 2:45 AM CDT | Heat Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 11 more | 4 days |
| Jun 20, 10:27 AM CDT | Small Craft Advisory | MKX | 42 hr | |
| Jun 20, 5:00 PM CDT | Beach Hazards Statement | MKX | Ozaukee, Sheboygan | 29 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.